I am an Associate Researcher C in the Department of Probability and Statistics, at IIMAS, UNAM.

From 2017 to 2018, I was a Postdoctoral Newton International Fellow in Pro-L@B at the University of Bath, working with Andreas Kyprianou.

From 2012 to 2016, I was a PhD student at CIMAT, under the supervision of Juan Carlos Pardo and Andreas Kyprianou.

My research interests are in probability theory. Specifically, I am interested in branching process in random environment, multi-type branching processes, self-similar Markov processes, Lévy processes, mathematical biology and interacting particles systems.

My Curriculum Vitae.

Publications and Preprints


  1. Yaglom's limit for critical Galton-Watson processes in varying environment: A probabilistic approach. (with N. Cardona-Tobón).
    ArXiv: 2005.10186 (2020).
  2. Attraction to and repulsion from a subset of the unit sphere for isotropic stable Lévy processes. (with A. Kyprianou and T. Saizmaa ).
    ArXiv: 1911.05867 (2019).
  3. Asymptotic behavior of projections of supercritical multi-type continuous state and continuous time branching processes with immigration. (with M. Barczy and G. Pap).
    ArXiv: 1806.10559 (2018).
  4. Backbone decomposition of multitype superprocesses. (with D. Fekete, J.C. Pardo, and J.L. Pérez).
    ArXiv: 1803.09620 (2018).


  1. A Note on Characterizing Tightness of Random Sets of Càdlàg Paths. (with N. Freeman). Lecture Notes Series, Institute for Mathematical Sciences, National University of Singapore. Genealogies of Interacting Particle Systems, pp. 295-313, 2020.
  2. Almost sure, L1- and L2-growth behavior of supercritical multi-type continuous state and continuous time branching processes with immigration. (with M. Barczy and G. Pap).
    Sci. China Math. 2020. ArXiv.
  3. Law of large numbers for supercritical superprocesses with non-local branching. (with T. Yang).
    Stochastic Processes and their Applications, Volume 130, Issue 2, February 2020, pp 1074-1102. ArXiv.
  4. Almost sure growth of supercritical multi-type continuous-state branching process (with A. Kyprianou and Y.-X. Ren).
    ALEA, Lat. Am. J. Probab. Math. Stat., 2018, 15, pp 409–428. ArXiv.
  5. Extinction properties of multi-type continuous-state branching processes (with A. Kyprianou).
    Stochastic Processes and their Applications, Volume 128, Issue 10, October 2018, pp 3466-3489. ArXiv.
  6. Asymptotic behaviour of exponential functionals of Lévy processes with applications to random processes in random environment. (with J.C. Pardo and C. Smadi).
    ALEA Lat. Am. J. of Probab. Math. Stat., 2016, 13, pp 1235-1258. ArXiv.
  7. Branching processes in a Lévy random environment. (with J.C. Pardo).
    Acta Applicandae Mathematicae, February 2018, Volume 153, Issue 1, pp 55–79. ArXiv.
  8. Continuous state branching processes in random environment: The Brownian case. (with J.C. Pardo).
    Stochastic Processes and their Applications, Volume 127, Issue 3, March 2017, pp 957-994. ArXiv.



Mátyás Barczy,
Natalia Cardona-Tobón,
Dorka Fekete,
Nic Freeman,
Andreas Kyprianou,
Gyula Pap,
Juan Carlos Pardo,
Jose Luis Pérez Garmendia,
Yanxia Ren,
Tsogzolmaa Saizmaa ,
Charline Smadi,
Ting Yang.

Contact Details

Sandra Palau

Department of Probability and Statistics


Apartado Postal 126. 01000 México, D.F. MEXICO

sandra -AT-